# SDR ASAA2014121509960

- Difficulty date: December 15, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 31,138 hours, 9,493 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GROUND KOA "SAT", SATCOM, MISSING.  ACFT GROUNDED.  QRH RESET C/B, SATCOM RE-ESTABLISHED.
